# SDR IPXA2025062552431

- Difficulty date: June 11, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 36,033 hours, 22,272 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Debonded
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S ESCAPE ROPE DOOR ATTACH BRACKETS DISBONDED FROM PANEL, PANEL IS LOOSE.  REPLACED F/O'S EMERGENCY ESCAPE ROPE DOOR REFERENCE IPC 25-14-01-02, ITEM 850 & 705.
